MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VG 360 5N1 LK TIB TRL 63/67X16; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. VG 360 5N1 LK TIB TRL 63/67X16; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a piece broke off of a tibial trial instrument.The instrument was found broken in receiving thus there was no patient involvement.
 
Additional Manufacturer Narrative
Cmp-(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h6; h10.Visual examination of the returned device found signs of repeated use and a piece from the dovetail feature has fractured off.Dhr was reviewed and no discrepancies related to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at time of this report.

Brand Name
VG 360 5N1 LK TIB TRL 63/67X16
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12336447
Report Number0001825034-2021-02411
Device Sequence Number16850522
Product Code JWH
UDI-Device Identifier00880304516090
UDI-Public(01)00880304516090(11)170628(10)940930
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-360526
Device Lot Number940930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1